# SDR AALA202501066538

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 32,537 hours, 10,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GREEN CORD HANGING FROM BOTTOM OF L1 DOOR. MAINTENANCE ACCOMPLISHED VISUAL INSPECTION L1 DOOR SLIDE GROUND CHECK GOOD AND RESTOWED EXCESS STRAP PER AMM 25-62-44.
